# SDR R61A2024041200169

- Difficulty date: March 13, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000261
- Aircraft time: 33,583 hours, 24,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17003275005
- Condition: Corroded
- Location: Frms 12-16 Lbl48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSE FLOOR DOUBLER BTWN FR12 AND FR16, LBL48 FOUND CORRODED. MX REPLACED DOUBLER PN 170-03275-005 IAW SRM 51-43-04, 51-41-02.
